MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; HIMAX

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; HIMAX
Model Number 7118-1818KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part number lot number description 7118-1818kt.300196.Himax 18mm x 18mm x 18mm, sterile 240008ep 104038.Component, himax 18mm x 18mm x 18mm.8-digit part number lot records include packaging work routers, label masters, sterile pack-out prints, implant printers, work order, work order pick list, pyrogenicity testing and sterilization certificate.No nonconformances were found in any of these records that were reviewed.The analysis of the manufacturing documents for these lots demonstrate that the raw material and the manufacturing process were conforming.There were no process deviations identified for these lots.No evidence was found in these manufacturing records that suggest that the device did not meet the approved product specifications prior to distribution.
 
Event or Problem Description
Doctor performed an mtp fusion surgery on (b)(6) 2019 that was a revision to another doctor's bunion surgery done on the same patient.At some point post-surgery one of the legs of the clip broke.No revision as patient is asymptomatic.

Brand Name
DYNAFORCE
Common Device Name
HIMAX
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501811
Report Number3020584246-2022-00038
Device Sequence Number7848955
Product Code JDR
UDI-Device Identifier00815432023363
UDI-Public00815432023363
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7118-1818KT
Device Lot Number300196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale